advertisement
Question
Posted by: Love101 | 2010-01-22

What to expect when you stop using Triphasil pill

Hi there

i have been on the pill for 4 months and my boyfriend &  i decided that its best i stop using same and go back to using condoms as our main contrecerption. i had my periods until sunday morning,yesterday i had cramps and today i am getting my periods again, is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, you may have irregular periods for a month or after stopping.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-01-25

Yes, you may have irregular periods for a month or after stopping.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement